Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Mathematics of Small Loans: A Correction

Raymond Garver
The American Economic Review
Vol. 22, No. 2 (Jun., 1932), pp. 269-270
Stable URL: http://www.jstor.org/stable/1805297
Page Count: 2
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
269
    269
  • Thumbnail: Page 
270
    270